World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Theoretical and Applied Finance cover

Volume 10, Issue 05 (August 2007)

No Access
PUBLIC DEBT MANAGEMENT AND FOREIGN CURRENCY DENOMINATED BONDS
  • Pages:763–770

https://doi.org/10.1142/S0219024907004469

No Access
MALLIAVIN CALCULUS FOR THE ESTIMATION OF TIME-VARYING REGRESSION MODELS USED IN FINANCIAL APPLICATIONS
  • Pages:771–800

https://doi.org/10.1142/S021902490700441X

No Access
MARGIN TRADING THROUGH HYPER TIMELINE
  • Pages:801–815

https://doi.org/10.1142/S0219024907004470

No Access
ON THE ASYMPTOTICS OF FAST MEAN-REVERSION STOCHASTIC VOLATILITY MODELS
  • Pages:817–835

https://doi.org/10.1142/S0219024907004445

No Access
BARRIER PROBABILITIES AND MAXIMUM SEVERITY OF RUIN FOR A RENEWAL RISK MODEL
  • Pages:837–846

https://doi.org/10.1142/S0219024907004482

No Access
BLACK–SCHOLES–MERTON IN RANDOM TIME: A NEW STOCHASTIC VOLATILITY MODEL WITH PATH DEPENDENCE
  • Pages:847–872

https://doi.org/10.1142/S0219024907004421

No Access
QUADRATIC HEDGING FOR THE BATES MODEL
  • Pages:873–885

https://doi.org/10.1142/S0219024907004433

No Access
CROSS HEDGING WITHIN A LOG MEAN REVERTING MODEL
  • Pages:887–914

https://doi.org/10.1142/S0219024907004457